# SDR SWAA2023061445127

- Difficulty date: May 3, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BTW BS 727C TO BS 727D POWER SUPPLY EMERGENCY LIGHT LT SIDE AT PASSENGER CABIN (1 EA) 2023-310186<[01] REPLACED EMERGENCY LIGHT POWER SUPPLY  S/N REMOVED:2315 S/N INSTALLED:31458 IAW B737-700 AMM 33-51-06-960-806 PERFORMED TEST: TEST OK;[02] CORRECTED STEP 1: REPLACED EMERGENCY LIGHT POWER SUPPLY  S/N REMOVED:22818 S/N INSTALLED:186642 IAW B737-700 AMM 33-51-06-960-806  PERFORMED TEST: TEST OK;[03] CORRECTED STEP 1: REPLACED EMERGENCY LIGHT POWER SUPPLY S/N REMOVED:22818 S/N INSTALLED:186642 IAW B737-700 AMM 33-51-06-960-806 AND PERFORMED TEST OK
